# SDR 08FDEA01615

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 EACH FASTENER HOLES FOUND WITH CRACK INDICATION DURING HFEC OPEN HOLE   INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700.  COMPLIED WITH E.A. 1-5710-113137, CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
